MAUDE Adverse Event Report: SPINE WAVE, INC. PROFICIENT POSTERIOR CERVICAL SPINE SYSTEM; POSTERIOR CERVICO-THORACIC FIXATION SYSTEM

SPINE WAVE, INC. PROFICIENT POSTERIOR CERVICAL SPINE SYSTEM; POSTERIOR CERVICO-THORACIC FIXATION SYSTEM
Model Number 11-8999
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 02/02/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The explanted locking screws were returned for evaluation.Visual examination found wear consistent with the reported condition and use in a pedicle screw construct.Further evaluation found no functional defects and the production records did not identify any non-conformances to specification.Based on the results of the investigation, a definitive conclusion could not be drawn.
 
Event or Problem Description
At approximately three years post-operatively, a surgical procedure was performed to replace locking screws that had dissociated from the screw head in a multi-level cervico-thoracic construct.

Brand Name
PROFICIENT POSTERIOR CERVICAL SPINE SYSTEM
Common Device Name
POSTERIOR CERVICO-THORACIC FIXATION SYSTEM
Manufacturer (Section D)
SPINE WAVE, INC.
3 enterprise drive
suite 210
shelton CT 06484
MDR Report Key11401574
Report Number3004638600-2021-00004
Device Sequence Number17030297
Product Code NKG
UDI-Device Identifier10840642111217
UDI-Public10840642111217
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K162639
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/02/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number11-8999
Device Catalogue Number11-8999
Device Lot Number663R030
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/09/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/02/2021
Initial Report FDA Received Date03/02/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;